MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - HUMERAL HEAD

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER IMPLANT - HUMERAL HEAD
Catalog Number 550000360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a clinical adverse event received for proximal humerus fracture.Device and procedure (relatedness).Device related: not related.Procedure related: causal relationship.Date of event: 6 may 2026.Date of implant: (b)(6) 2026.Date of revision: no information provided.Device location: right.Treatment/impact: none/observation: yes.Depuy synthes products used: component type: screw.Catalog number: 550310030.Lot number: 240825.Unique device id: (b)(4).Catalog number: 550310020.Lot number: 233599.Component type: screw.Unique device id: (b)(4).Component type: screw.Catalog number: 550310015.Lot number: 234384.Unique device id: (b)(4).Catalog number: 550035600.Lot number: 238056.Component type: screw.Unique device id: (b)(4).Catalog number: 520002036.Lot number: 62141.Component type: stem.Unique device id: (b)(4).Catalog number: 550536108.Lot number: 344527.Component type: glenosphere.Unique device id: (b)(4).Catalog number: 550000360.Lot number: 664810.Component type: shell.Unique device id: (b)(4).Catalog number: 550011240.Lot number: 665331.Component type: baseplate.Unique device id: (b)(4).Catalog number: 550036000.Lot number: mi192362.Component type: liner.Unique device id: (b)(4).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
INHANCE
Common Device Name
SHOULDER IMPLANT - HUMERAL HEAD
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25447768
Report Number1818910-2026-09895
Device Sequence Number20287480
Product Code HSD
UDI-Device Identifier10603295546986
UDI-Public(01)10603295546986(17)310131(10)664810
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550000360
Device Lot Number664810
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale